Directly to content
  1. Publishing |
  2. Search |
  3. Browse |
  4. Recent items rss |
  5. Open Access |
  6. Jur. Issues |
  7. DeutschClear Cookie - decide language by browser settings

Abschätzung von Normen gewisser Matrizen und eine Anwendung

Leinert, Michael

In: Mathematische Annalen, 240 (1979), pp. 13-19. ISSN 0025-5831

[img]
Preview
PDF, German - main document
Download (5MB) | Terms of use

Citation of documents: Please do not cite the URL that is displayed in your browser location input, instead use the DOI, URN or the persistent URL below, as we can guarantee their long-time accessibility.
Item Type: Article
Journal or Publication Title: Mathematische Annalen
Volume: 240
Publisher: Springer
Place of Publication: Berlin [u.a.]
Date Deposited: 16 Nov 2020 14:33
Date: 1979
ISSN: 0025-5831
Page Range: pp. 13-19
Faculties / Institutes: The Faculty of Mathematics and Computer Science > Department of Applied Mathematics
Subjects: 510 Mathematics
Schriftenreihe ID: Schriften von Michael Leinert
About | FAQ | Contact | Imprint |
OA-LogoDINI certificate 2013Logo der Open-Archives-Initiative